# SDR VNAA2019101299905

- Difficulty date: September 11, 2019
- Submitted: October 12, 2019
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 40,238 hours, 30,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SUPPORT ANGLE CORROSION ON UPPER AND BY WHEEL SUPPORT. REMOVED AND REPLACED PAX DOOR AFT SUPPORT ANGLE WITH NEW SERVICEABLE ANGLE PN 601R318732-3 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND 51-40-11-001-001-A01 REV 30 DATE AUG 10/2019
